MathSciNet Relay Station
MathSciNet bibliographic data
MR879395 (88m:20004) 20B15 (20C30 20G05)
Liebeck, Martin W. The affine permutation groups of rank three. Proc. London Math. Soc. (3) 54 (1987), no. 3, 477–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement